# SDR DALA2021081604694

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,816 hours, 25,880 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ball Screw
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1910888) DURING HORIZONTAL STABILIZER TRIM BALLSCREW INSPECT ,WAS FOUND METALLIC PARTICLES IN GREASE. HORIZONTAL STABILIZER TRIM BALLSCREW WAS REPLACED PER AMDS 2740-01077-0301 AND AMDS 2740-01077-0101 STEP 11.
